# SDR DALA13022420952

- Difficulty date: May 5, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 61,738 hours, 45,847 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN DAMAGED CRACKED INNER PAN OUTER SURFACE ON STOP FITTING NR 2 POSITION AFT EDGE OF FWD CARGO DOOR. REPAIRED IAW SRM 52-050, FIG 50.
